# SDR AALA2018061989034

- Difficulty date: June 15, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 56,697 hours, 9,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: R2 Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT WAS MISSING AT JUMPSEAT R2.   REPLACED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IAW AMM-25-60-00.
